# SDR 2019FA0000249

- Difficulty date: August 6, 2019
- Submitted: August 13, 2019
- Operation: General aviation
- Aircraft: N835CC
- Make and model: Gulstm 690C
- Aircraft serial: 11730
- Aircraft time: 7,817 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 500012277
- Condition: Severed
- Location: Lt Wing Te Flap
- Part time: 7,817 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT INBOARD FLAP EXTEND CABLE BROKE AT INBOARD WING BELL CRANK CAUSING BOTH LEFT FLAPS TO NOT EXTEND AND CREATED ASYMMETRIC FLIGHT WHEN FLAP SWITCH WAS SELECTED IN 20 DEGREE AND 40 DEGREE DOWN POSITIONS.
